Great thread. Man, sounds like my life when I read yours Peak T... Mine all started with an emotional trauma, didn't know it then, but T dropped and depression followed.... gutted it out for almost 2 years... then a friend who was on TRT gave me a pack of androgel... I know it's not supposed to work fast, but I am not kidding when I say that within 90 minutes, I felt like a new man.
So I went on HRT for the last 13 years... pretty much all was well. I found I like to be around 700-800 level ng/dl total T... my estradiol was never an issue.
Then I had some more super stress (lost best friend we were like brothers and he was a good Christian brother I could talk to about anything spiritual and he totally got me)... then we ( my wife and kids ) moved, then there were some MAJOR life changes career dream killers....etc...
My thyroid went out of control... HYPERthyroid... ULTRA anxiety, fast heart rate, almost psychosis....it was a nightmare and when I was hyperthyroid, I couldn't take testosterone injections because they made it worse! SO I was getting hit from multiple angles.
The thryoid issue started in June /2013... fast forward, my HRT Doc got scared when I had the thyroid issue and pushed me off to an endocrinologist... after my thyroid issue resloved (amazingly) No Graves Disease, and no Hashimotos... just INFLAMATION!! He wanted to see if he could get my testicles back in shape...
So we started Clomid 25mg every day.
First day- didn't notice anything.
Second day - Hot Flash and that evening, severe anxiety (but only lasted a few hours).
4th day - felt great, could tell my testosterone was up and I hate to admit it, but having my balls swell up a bit felt really awesome!
At this same time, I started to get light headed, like I would pass out... this lasted the entire time I took it (about 4 weeks).
After getting tested and seeing my testosterone was only up to 376 ng/dl and with all the light headedness (very bad)....
I bailed out and since I was only taking 25mg per day, and the half-life for clomid is 5 days, I figured no taper necessary.
Day 1 off Clomid- no big deal
Day 2 - same
Day 3 - irritability coming on big time
Day 3 - Evening...something out of Night Gallery (remember old horror show)... like the begining of Clomid only Did NOT end in a few hours.
Day 4- just as bad as Day 3 evening.
Day 5- intensity went down a LOT but was still there.
Today is Day 9 and while it is tolerable, and I feel OK, during the day and evening, even pretty good at times... I am not back to my normal self and the light headedness is STILL there... not as often, but still there and unpredictable.
I will NEVER take Clomid again and I pray that these side effects will diminish over time.
I'm going to try to get back with my old HRT doc and just start the injections again... did it for 13 years with great results the entire time. I just thought I'd try to see if maybe my nuts just shut off and maybe I could get them going and never have to inject myself again.... I hate doing it every week, but like your story PeakT, I have a friend who is on HRT and he tried the pellets and had a similar result to you, so I'm not going that route.
I got tired of inj, in my glutes, so I found a pretty insensitive spot in my quads... having to almost turn around to hit the glutes is difficult, hitting the quad is easy and almost painless. I aim for the vastus intermedius (one side or the other, not directly in the middle or I hit the tendon and cannot even press the syringe.
Anyway, glad to find the forum, glad to read your story and boy oh boy is it true. Testosterone improves the quality of life on such a huge level, it cannot really even be described.